# SDR 96UAL900391

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Part number: BACC63BV14F757
- Condition: Burned
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS ADVISORY MESSAGE FAILURE OF ONE OR MORE SPOILER PAIRS.  *S/D*  FOUND CONNECTOR D2129J BURNED AND REPLACED CONNECTOR D2129J.
